# SDR NACA2021092900003

- Difficulty date: September 29, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,663 hours, 18,494 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,766 hours, 1,968 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Mec
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RIGHT ENGINE NO LIGHT OFF NO FUEL FLOW WITH 25% N2 AND 35 PSI DUCT PRESSURE. CORRECTIVE ACTION: REMOVED AND REPLACED MEC IAW AMM 73-21-01 OPS CHECK NORMAL ON RUNUP IAW AMM 71-00-00.
